# SDR AU990125

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: M5957406
- Condition: Failed
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) POWER TURBINE CONTAINMENT RING ATTACHMENT BOLT FAILED.  THE BOLT WAS FOUND IN THE COMBUSTION LINER WITH THE LOCK WIRE ATTACHED.  PART TC:  1,203.
